6-oxo side effect possible? - AnabolicMinds.com

6-oxo side effect possible?

  1. New Member
    Daio's Avatar
    Join Date
    Apr 2008
    Posts
    2
    Rep Power
    80

    Reputation

    6-oxo side effect possible?


    Hello all and thank's for this nice forum.
    I have to ask aquestion which isn't so easy now.. Hope I'm not making a foolish question. I didn't find about this when searching so here we go.
    I'm 24 y.o. and started taking 6-oxo as stand alone ten days ago becourse no matter what I do my puffy belly and puffy nipples stay.
    I Have never taken anything to lower e or like that. never any steroid stuff ofcourse nothing like that. Only zma.

    On first day on oxo I felt really really great. I just felt more energy in my muscles and my nipples were not puffy as they always usually are.
    So I thought wow is this stuff this effective .. nice.
    Then it went away and I have felt like littlebit tunnel head after that. I mean lacking some emotional side just a bit. I guess it means it works right. Also have felt quite dizzy at times. Not in a nice way! Then after seven days or so my nuts got smaller. Is this normal? Should I continue and wait or can it f*** up my hormones or something? I was really not waiting to see this but hey now I'm bit worried. I'm 100% sure of shrinkage. It's obvious.
    Anyone else had this when starting this stuff?
    Thank's alot for helping comments.

  2. Senior Member
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Age
    32
    Posts
    1,606
    Rep Power
    901

    Reputation

    Usually, people experience the opposite. You should discontinue use and get hormone levels checked.
  3. New Member
    Daio's Avatar
    Join Date
    Apr 2008
    Posts
    2
    Rep Power
    80

    Reputation

    allright, got to do that then. yes I thought the opposite would happen. Could it be first like this before it kicks in? I dunno but what I'm sure is that never had this small down there since puberty.
    and no it's not about coldness.
    suckage..
    •   
       

Similar Forum Threads

  1. has anyone had this sd side effect?
    By BLANE in forum Anabolics
    Replies: 9
    Last Post: 08-28-2005, 04:25 PM
  2. ph side effect?...ODD...
    By Wolfe008 in forum Anabolics
    Replies: 21
    Last Post: 11-03-2004, 05:23 AM
  3. Side effect of M1T?
    By Spitdeath in forum Anabolics
    Replies: 0
    Last Post: 04-22-2004, 10:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in